Forum

Rebif increased Fatigue

Dear friends…i wondered if anyone out there has taken Rebif and it increased your fatigue?

Not sure if its my new job and life?

Taken Rebif from Nov 2015 and I seem to be okay with flu side effects …however fatigue is a killer.

Crash about 11 am and then struggle to get going, not ideal when working.

Does anyone recommend Amantadine? eat well and sleep well but nothing seems to help.

Thanks for your time :slight_smile:

Hi… I’ve been on Rebif since 2014, and it doesn’t do much for the fatigue; it’s still a nightmare, and when it kicks in, it feels like running into a wall. I can’t comment on Amantadine, as I tried it when I was first diagnosed (2013) and didn’t get on with it too well; made me very jumpy and sleepless - I was averaging about 3 hours sleep a night - so dumped it in favour of Rebif… maybe someone else has a better experience than me!

Thanks for response Fracastorius. Do you believe Rebif adds to your fatigue? I am giving it 6 months and see how I get on.

Thanks

Hi, I was on Rebif for a few years but never suffered any increased fatigue…sorry, I’ve never tried Amantadine

Rosina